Skip to content
My WebMD Sign In, Sign Up
Need help with family member mental problem
avatar
lamick123 posted:
My stepson has erratic episodes of walking in circles, talking to himself and silly laughter, what could this be? He is 14 years and has an odd look about his eyes.
Reply
 
avatar
larsstarscanary responded:
Have you taken him to his medical doctor for observation and referral?


Spotlight: Member Stories

I don't know. One day I woke up in my late 20's and early 30's and there it was. I lost my life. Divorced first husband. Gave custody of m...More

Helpful Tips

Can Vitamins and Supplements increase effectiveness of Antipsychotics?
Recently I've noticed a bunch of stuff on good sites that seem to confirm that vitamins such as Vitamin B and Antioxidants and ingredients ... More
Was this Helpful?
1 of 1 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.